# SDR 03FDEA00922

- Difficulty date: June 18, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE (FLAP SIDE) O/B PIVOT HOLE FOUND CORROSION.   RIGHT WING O/B FLAP I/B HINGE (FLAP SIDE) O/B PIVOT HOLE REPAIRED AS PER FEDEX EA1-5750-69375, RIGHT HAND OUTBOARD FLAP - INBOARD SUPPORT BRACKET - CORROSION REMOVAL AND REPAIR.
